# SDR 99ZZZX3441

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N355DB
- Make and model: Lear 55LEAR
- Aircraft serial: 006
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66004048
- Condition: Cracked
- Location: Cockpit
- Part time: 4,545 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT TT:  8,511.9 HOURS.  LANDINGS:  6,959.  WHILE PERFORMING MFG 300-HOUR/12-MONTH INSPECTION A VOID/CRACK, MATERIAL WAS MISSING ON THE RT WINDSHIELD OUTER SURFACE IN THE LOWER FWD AREA UNDER THE DEFROST DUCT.  THE DAMAGED AREA MEASURED APPROX .3125 INCH DEEP, .8750 INCH WIDE, AND 5 INCHES LONG WITH ADDITIONAL 1 INCH CRACKS EXTENDING FROM EACH END OF THE DAMAGED AREA.  THE WINDSHIELD WAS INSTALLED 92-93, ACTT:  3,966.8  HRS, TT ON WINDSHIELD WAS 4,545.1 HRS.  CAUSE OF DAMAGE UNKNOWN, AND THERE IS NO VISUAL EVIDENCE AS TO WHAT CAUSED THIS DAMAGE.  SENT INFORMATION AND PHOTOS OF DAMAGE TO LEAR FOR EVALUATION.  NOTE:  THE DAMAGE CANNOT BE SEEN WITHOUT REMOVAL OF THE DEFROST DUCT.
